Pacific Journal of Mathematics

An application of Wermer's subharmonicity theorem.

I. Glicksberg

Article information

Source
Pacific J. Math., Volume 94, Number 2 (1981), 315-326.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102735687

Mathematical Reviews number (MathSciNet)
MR628584

Zentralblatt MATH identifier
0479.46039

Subjects
Primary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]

Citation

Glicksberg, I. An application of Wermer's subharmonicity theorem. Pacific J. Math. 94 (1981), no. 2, 315--326. https://projecteuclid.org/euclid.pjm/1102735687


Export citation

References

  • [1] B. Aupetit and J. Wermer, Capacity and uniform algebras, J. FunctionalAnalysis, 28 (1978), 386-400.
  • [2] B. J. Cole and I. Glicksberg, Jensen measures and a theorem of Radb, J. Funct. Anal., 35 (1980), 26-41.
  • [3] T. W. Gamelin, The polynomial hulls of certain subsets of C2, Pac. J. Math., 61 (1975), 129-142.
  • [4] T. W. Gamelin,Uniform Algebras, Prentice Hall, Englewood Cliffs, N. J., 1969.
  • [5] T. W. Gamelin,Uniform algebras and Jensen Measures, London Math. Soc. Lecture Notes,
  • [6] I. Glicksberg, Maximal algebras and a theorem of Rad, Pac. J. Math., 14 (1964), 919-941.
  • [7] J. Wermer, Subharmonicity and hulls, Pac. J. Math., 58 (1975), 283-290.
  • [8] J. Wermer, Banach Algebras and Several Complex Variables, 2nd Ed., Springer, N. Y., 1976.